Strong decomposability of ultrafilters on cardinals with countable cofinality
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 2, pp. 11-26
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1984_25_2_a2,
author = {Simon, Petr},
title = {Strong decomposability of ultrafilters on cardinals with countable cofinality},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {11--26},
year = {1984},
volume = {25},
number = {2},
mrnumber = {0778069},
zbl = {0549.04005},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_2_a2/}
}
TY - JOUR AU - Simon, Petr TI - Strong decomposability of ultrafilters on cardinals with countable cofinality JO - Acta Universitatis Carolinae. Mathematica et Physica PY - 1984 SP - 11 EP - 26 VL - 25 IS - 2 UR - http://geodesic.mathdoc.fr/item/AUCMP_1984_25_2_a2/ LA - en ID - AUCMP_1984_25_2_a2 ER -
Simon, Petr. Strong decomposability of ultrafilters on cardinals with countable cofinality. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 2, pp. 11-26. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_2_a2/